# SDR RAIA201801310002

- Difficulty date: January 31, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,386 hours, 38,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK ON CLIMB OUT FOUND HIGH STAGE VLV CLAMP LOOSE AND TIGHTENED. FOUND BLEED VALVE NR 2 CLAMP LOOSE AND TIGHTENED. RAN THE LEAK CHECK AT 90%. NO LEAKS NOTED AT THIS TIME.
